# SDR IPXA12172523

- Difficulty date: March 23, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE WILL NOT DISARM.  DISARMED SLIDE AND DEFERRED IAW MEL 52-11-01-03 ACOMPLISHED DMP 52-11-01-3.
